Ask a doctor

I just got Botox for Migraines about 6 hours ago and I am feeling anxious and shaky all over is this normal?

I have had an issue with compazine having akathisia and this feels very similar? Is that okay or should I be worried

Doctor Answers (3)

Botox Shakiness?

+1

Headache is not uncommon after Botox, but I've not seen shakiness. This may be a reaction, but I would call or see your provider.


Minneapolis Plastic Surgeon
5.0 out of 5 stars 81 reviews

I just got Botox for Migraines about 6 hours ago and I am feeling anxious and shaky all over is this normal?

+1

I suggest you seek your medical provider for a follow-up, headaches are common but not shakiness

Best regards

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 203 reviews

Botox for migraines

+1

you may have had a lot of Botox, depending on the migraines.

Your symptoms may be a Botox side effect.

Call the doctor who treated you - Botox may need to be adjusted next time.

Elizabeth Morgan, MD, PhD
Atlanta Plastic Surgeon
4.5 out of 5 stars 21 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.